# SDR AALA202510070246

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 64,900 hours, 40,996 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Alignment
- Location: Zone 800 Slide
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR-L EMERGENCY EXIT ECAM ON CLIMB OUT. ASSOCIATED SLIDE ARM LIGHT ON EXIT DOOR. FOUND LT OVERWING SLIDE COVER FLAP PANEL NOT POSITIONED CORRECTLY. MAINTENANCE RESECURED LT OVERWING HATCH COVER FLAP PANEL. REFERENCED AMM52-21-11. ECAM AND WHITE INDICATER LIGHT OPS CHK NORMAL.
